# SDR AWXA200400581

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 59,584 hours, 37,880 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE CABIN FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED CABIN EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
